Related Questions

Which med is better at not causing a racing heart. Nyquil or benadryl (diphenhydramine)?

Nyquil. Sinex or severe cold and flu would cause a racing heart, both contain phenylepherine, a decongestant, that is not recommended also for people with high blood pressure, please read the labels carefully. Benadryl (diphenhydramine) and other nyquil preparations not containing epinephrine wouldn't cause such, good luck. Read more...

Why am I retaining water so much if I don't have kidney or heart issues that I know of? I do take celebrex, silvastatin, benadryl, (diphenhydramine) claritin, which is causi

Celebrex (celecoxib) Although less likely than other nsaids in causing sodium retention, Celebrex (celecoxib) is capable of it. Are you consuming a lot of sodium in your diet? If so reducing the intake may help. Some people just tend to retain water for no apparent reason. I hope you are not eating a lot of licorice. Read more...

I'm 138lbs & took 30-50 pills of Benadryl (diphenhydramine) last night. Next day heart & stomach feel achy. Haven't thrown up & won't go to ER. Am I going to be okay?

Seek care . You should seek care. It is unclear to me why you did this. You are awake and coherent but still should seek care. I can't imagine this was accidental. Thus for this and many reasons, where a message board is not the best place to discuss, you should seek care now. Best of luck and do take care. If you can't do this call a friend or a family member or 911. . Read more...
Glad you care! That was a very risky thing to do and you might have caused some organ damage - gall bladder, for example. You might have felt delirium, confusion or had hallucinations but by now half is probably out of your system. Drink only water but lots. Don't take any other pills! Don't do that again - you can end p very ill and maybe die. Think about good psychotherapy. Read more...